It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-15-2010, 05:37 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2008
Location: GA
Posts: 1,463
neveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB User
Hallucinating taking chantix

I talked to a doctor today, when she saw my medication list, she asked if I was getting weekly follow ups with my dr and I'm not getting any from taking chantix but she insisted that you must, and said that will cause psychosis along with taking ambien and a muscle relaxant could be a dangerous combination. Now, she says the sleep abnormalty and the hallucinations are being caused by chantix and told me to call my pcp which I haven't done yet. But what's more dangerous, hallucinations or smoking 3 pks a day? Does it just cause psychosis while taking it or will it continue once you quit chantix (cause long term problems), if anyone knows, please let me know. It's been hard sometimes to disinguish the difference, but I know the things happening to me are not real, and my personality is pretty much fine right now, except when I was really sick a few days back and felt suicidal. I'm ok now. The chantix didn't cause that. My illness always gets me down like that on really bad days... So even if the dr ordered me to quit taking it, I believe I still would continue to take it. I haven't smoked for weeks. So how bad can the side effects really get? I can handle what's happening right now.

 
Old 10-17-2010, 12:20 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2008
Location: GA
Posts: 1,463
neveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB Userneveragain444 HB User
Re: Hallucinating taking chantix

Does anyone know at least if chantix makes you more tired? I think I'll go down on the dose and take it at bedtime instead of the morning. It just seems it's dragging me down..

 
Sponsors Lightbulb
   
Old 10-28-2010, 09:52 PM   #3
Member
(female)
 
Join Date: Oct 2010
Location: florida
Posts: 67
stressy HB Userstressy HB Userstressy HB Userstressy HB User
Re: Hallucinating taking chantix

I am taking chantix and have had no side effects, but I am not taking any other type of medication. I think you should talk to your doctor, tell your doctor that its helping you not smoke, but want to check the interaction with the other drugs.


I am tired, but I am not sure if its the chantix or if I am just not getting the rest I need. The 1st week I thought it was the chantix, but I am better now, so who knows.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Kidney problems after taking Chantix hplodnaR Kidney Disorders 0 12-03-2009 05:40 PM
Chantix: What comes next? Nosmo King Smoking Cessation 37 06-03-2008 12:38 PM
dementia patient taking avelox hallucinating jeubx Alzheimer's Disease & Dementia 15 03-17-2008 08:59 AM
Chantix Continued.... tjewell23 Smoking Cessation 57 08-17-2007 09:02 AM
Taking Chantix, have a few questions BeachLover74 Smoking Cessation 6 08-07-2007 06:32 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



eddysmom1 (13), stressy (13), rufous57 (6), blokecalledkev (5), gottaquit51 (3), StenoLady1 (3), solofelix (3), rosier (3), angela5271 (2), kitty13 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!